# SDR AALA20020619

- Difficulty date: May 3, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: UNI5457
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 50 - APPROXIMATELY 45 MINUTES INTO THE FLIGHT THE FUEL GAUGE AND SYNOPTIC WENT BLANK FOR ABOUT 30 SECONDS.  APPROXIMATELY HALF AND HOUR LATER GOT A FUEL IMBALANCE EICAS MESSAGE AND RIGHT TANK DROPPED TO 34.5 WHILE THE LEFT TANK REMAINED AT 54.5.  THERE WAS NO EVIDENCE OF A LEAK AND AFTER APPROX 30 MINUTES THE RIGHT GAUGE GRADUALLY INCREASED BACK TO 54 AND FUNCTIONED NORMALLY.  T/S FOUND EXISTING FAULT 28-20050 FQPU INTERNAL FAULT.  REPLACED FQPU AND ACCOMPLISHED TESTS PER MM.  ALL CHECKS NORMAL.  (M)
